Skip to Content

Join the 'Abdominal Distension' group to help and get support from people like you.

Abdominal Distension Questions

Related terms: Abdominal bloating, Bloating, Meteorism

 Clear

We found 274 questions associated with the 'Abdominal Distension' topic.

Has anyone experienced ibs symptoms after starting depo provera shot?

Posted 31 Mar 2013 by cupcake2290 7 answers

I sarted depo shot in august 2012 since starting I experienced ibs symptoms such as fullness bloating nausea consripation and diarrhea alternating more so diarrhea though and itd leave me feeling ill for a couple days after a flare up and not be able to eat properly as some foods triggered it to ...

CRAMPS BUT NO PERIOD! Im irregular just started taking birth control pills???

Posted 22 Oct 2014 by laahlaah18 1 answer

Im 22 For the past month ive had cramps here and there but these past 2 weeks ive had cramps consistantly every day as if I was on my period I have like this bloating feelin as well when the cramps get strong. My period is every irregular, Just 2 weeks I started taking my birth control pills ...

Head & back pain due to gas & bloating, IBS symptoms, what pain relief should I choose?

Posted 14 Feb 2011 by mrfuad2007 5 answers

i am suffering from IBS actually and worst condition i am suffering is pain in back left & in head due to bloating stopped in stomach or in intestine. What medication should i choose to overcome this problem?

Stomach hard after insertion of mirena 3 weeks ago. Slight bloating also. HELP?

Posted 7 days ago by Lizziebelle26 0 answers

Noticed my stomach is hard in areas and ive been bloating. This only came along after getting my mirena inserted 3 weeks ago. Help im confused.

Is it normal to have terrible intestinal pain & bloating from VSL#3?

Posted 11 days ago by marymag53 0 answers

I've taken it for only 5 days, 1/2 packet daily. I read that these are possible side effects but they are so intense. I have MS and I know it can be partially to blame... but this is awful. Nothing relieves the discomfort and it's wearing me out.

Harvoni - Is bloating normal while on liver?

Posted 28 Oct 2016 by rickrt78 1 answer

... have to unbutton pants to let my belly out to be comfortable? Been on Harvoni 11 days now and a little uncomfortable. Been this way for about a week now.

Ranitidine - I have been using Zantac for eight years . Can this drug cause bloating ?

Posted 31 Oct 2016 by james75 0 answers

Can this drug cause bloating & breathing problems ? I have tried proton inhibitors but they should not be taken for long periods of time. What alternatives are there for those with gerd ?

I have celiac disease and started gabapentin 100mg capsules mfg'd in India; I have severe bloating?

Posted 25 Oct 2016 by Nancy Lord 0 answers

I started on gabapentin for pain relief from Thoracic Outlet Syndrome. I tried to contact Alkem Laboratories through their website, however the website would not forward my inquiry because I did not have a telephone number in India. Is there any other way to find out? I have been severely bloated ...

Flexeril causing severe bloating?

Posted 8 Sep 2016 by MCB83 1 answer

Has anyone else experienced bloating from taking flexeril? I had a severe muscle spasm in my neck, the immediate care dr prescribed flexeril 10mg, and ibuprofen 800. The pain definitely decreased but now i look 5 months pregnant with a painful hard bloated belly. I know it can cause constipation ...

Lithium - I am bipolar1 what can I do about pain and bloating ?

Posted 8 Sep 2016 by Deklin2kobi 1 answer

I have been on lithium for over 20 years. I'm 52 years old now, and I am having pain and severe bloating. I was on 750 mg once a day. It was lowered because I have been toxic on many occasions. I have dropped the dosage down to 300 mg because of incredible stomach pain. The pain is much ...

Is there any way to stop or a least lessen a side effect of sprintec?

Posted 16 Sep 2016 by Tiffani Lynn 0 answers

I started taking sprintec again about a week and a half ago and it keeps giving me discomfort in the form of cramps and bloating and it's so bad that I either feel like I'm going to throw up or it feels like I'm starving. The discomfort is causing me to not sleep through the night.

Klor-Con/EF - I am taking 25 MeQ of Klor-con EF and was suffering stomach pain, bloating and severe?

Posted 5 Sep 2016 by Skipperjay 1 answer

... diarrhea. I stopped taking it 5 days ago and still no relief. How long does it take to clear my system?

Can xarelto cause abdominal bloating and fluid retention?

Posted 9 Jul 2013 by karleen63 2 answers

I have been taking Xarelto for 4 months

Has anyone experienced this with Mirena after a year?

Posted 20 Aug 2016 by sd89 0 answers

So, I've had the Mirena for about a year. Everything has been, what I would consider normal (regular menstrual cycle, bloating cured with green tea). That was until last month. I didn't get my menstrual cycle which, I thought it was a little odd. Then along with the missed menstrual ...

Page 1 2 3 ... Next

Ask a Question

Further Information

Related Condition Support Groups

Gastroparesis, Postoperative Gas Pains, Abdominal Distension Prior to Abdominal X-ray, Gastrointestinal Disorders

Related Drug Support Groups

bethanechol, Urecholine, pamabrom, Aqua-Ban, Diurex Max, Myotonachol, Duvoid, Aqua-Ban with Pamabrom

Search this Group